Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Cefpodoxime is a common antibiotic with a favorable side effect profile. Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome has been described with several cephalosporins but not cefpodoxime. We report the probable first case of cefpodoxime-induced DRESS syndrome in a 52-year-old female patient. In our case, the patient presented with symptoms of DRESS syndrome 16 days after initiation of cefpodoxime. This case highlights the necessity of consideration of an iatrogenic reason for presenting signs and symptoms at all times. Reinforcing the importance of taking a thorough drug history and considering drug reactions even if onset of symptoms are delayed.

Citation

Tirin Babu, George Mathew Panachiyil, Juny Sebastian, Veeranna Shastry. Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Probably Related to Cefpodoxime: A Case Report. Journal of pharmacy practice. 2021 Feb;34(1):163-165

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 31382812

View Full Text